Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 3, NWS Paducah, KY

March 25, 2015Cape Girardeau County, Missouri

NWS Paducah, KY issued this flash flood warning at Mar 25, 2015, 10:52 PM CDT for Cape Girardeau County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2015, 10:52 PM CDT (03:52 UTC)
Expired
Mar 26, 2015, 4:45 AM CDT
In force
6 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

County Cape Girardeau County, MO

The radar

The Paducah radar (KPAH), 85 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 3.9 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
264 J/kg
Mixed-layer CIN
-213 J/kg
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
315 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

192 
WGUS53 KPAH 260352
FFWPAH
MOC031-260945-
/O.NEW.KPAH.FF.W.0003.150326T0352Z-150326T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1052 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CAPE GIRARDEAU COUNTY IN SOUTHEASTERN MISSOURI...

* UNTIL 445 AM CDT
    
* AT 1050 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE 
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CAPE GIRARDEAU...JACKSON...SCOTT CITY...DELTA...GORDONVILLE... 
  DUTCHTOWN...DAISY...BIEHLE...OAK   
  RIDGE...WHITEWATER...POCAHONTAS AND OLD APPLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3713 8986 3760 8986 3761 8980 3759 8980
      3760 8973 3758 8968 3760 8961 3757 8958
      3757 8952 3750 8950 3740 8942 3735 8943
      3734 8948 3731 8951 3728 8952 3725 8949
      3723 8962 3718 8970 3714 8972

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 25, 2:35 PM CDT, 8 hours 17 minutes earlier.

Area forecast discussion, Mar 25, 2:35 PM CDT, 8 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
235 PM CDT WED MAR 25 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT
ISSUED AT 235 PM CDT WED MAR 25 2015

AT THE TIME OF THIS WRITING A QUASI-STATIONARY FRONT EXTENDING EAST
NORTHEAST FROM A SURFACE LOW OVER WESTERN OKLAHOMA BISECTED OUR CWA
FROM NE-SW. A SHARP H5 TROUGH DIVING SOUTH SOUTHEAST ACROSS THE
CENTRAL ROCKIES WILL PUSH THE SURFACE LOW RAPIDLY ACROSS OUR AREA
TONIGHT.

IN THE MEANTIME THE APPROACH OF SAID LOW WILL CAUSE THE QUASI-
STATIONARY FRONT TO BE LIFTED BACK TO THE NORTH OF OUR CWA PUTING US
IN THE WARM SECTOR THROUGH THE AFTERNOON AND EARLY EVENING HOURS. AS
A RESULT...WITH THE SMALL EXCEPTION OF A FEW DISCREET WIDELY
SCATTERED THUNDERSTORMS SNEAKING UP FROM THE SOUTH DURING THIS
PERIOD...OUR REGION SHOULD REMAINMOSTLY DRY.

CHANCES FOR SHOWERS/THUNDERSTORMS RAMP UP QUICKLY AFTER 00Z (7PM
THIS EVENING) AS THE LOW APPROACHES THE SOUTHWEST PORTIONS OF OUR
CWA. THE BEST TIME FRAME FOR SEVERE THUNDERSTORMS SHOULD BE DURING
THE EVENING HOURS WITH DAMAGING WINDS AND LARGE HAIL BEING THE
PRIMARY THREATS. AS THE LOW RACES ACROSS OUR CWA OVERNIGHT...THE
SYSTEM SHOULD QUICKLY EVOLVE INTO MORE OF A HEAVY RAIN EVENT WITH
THE HIGHEST AMOUNTS EXPECTED GENERALLY NORTH AND WEST OF A LINE FROM
ROCKPORT INDIANA TO POPLAR BLUFF MISSOURI WHERE ONE TO TWO INCHES
ARE POSSIBLE. WITH THE LATEST MODEL RUNS HAVING SLIGHTLY SHIFTED THE
MAIN AXIS OF HIGHEST QPF LATE TONIGHT COMBINED WITH THE SPEED AT
WHICH THIS SYSTEM WILL MOVE ACROSS OUR AREA...NOT AS CONFIDENT IN
THE VERIFICATION OF OUR FLOOD WATCH BUT WILL KEEP THE FLAG FLYING
FOR THE TIME BEING.

IN THE WAKE OF THE SYSTEM...PECIPITATION WILL DIMINISH FROM WEST TO
EAST ON THURSDAY WITH ONLY MINIMAL ADDITIONAL QPF EXPECTED. AFTER AN
EXTREMELY BRIEF RESPITE...LATE THURSDAY NIGHT INTO FRIDAY MORNING A
SHORT WAVE DIVING SOUTHEAST ACROSS THE CENTRAL PLAIINS COMBINED WITH
LIMITED MOISTURE MAY GENERATE LIGHT PRECIPITATION OVER OUR FAR
WESTERN COUNTIES. PER SOUNDINGS...CRITICAL THICKNESSES...ETC
PRECIPITATION LATE THURSDAY NIGHT MAY FALL AS A RAIN/SNOW MIX WITH
ONLY RAIN EXPECTED FRIDAY MORNING.

BEYOND THAT HIGH PRESSURE SHOULD KEEP THE REGION DRY WITH BELOW
NORMAL TEMPERATURES FORECAST. WITH OVERNIGHT LOWS AT OR BELOW
FREEZING...FROST IS A POSSIBLITY THURSDAY NIGHT AND FRIDAY NIGHT.
PERSONS ACROSS THE AREA SHOULD TAKE THE APPROPRIATE ACTION FOR
PROTECTION OF TENDER OUTDOOR PLANTS THAT MAY ALREADY BE BUDDING.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 235 PM CDT WED MAR 25 2015

WITH HIGH PRESSURE CENTERED OVER THE GREAT LAKES REGION...NORTH TO
NORTHEAST WINDS AT THE SFC WILL KEEP US COOL FOR SATURDAY AS 850 MB
TEMPERATURES STAY BELOW ZERO. THE GFS/ECMWF/CANADIAN MODELS CONTINUE
TO INDICATE THE POSSIBILITY OF SOME LIGHT SNOW OR RAIN
SHOWERS...MAINLY SATURDAY MORNING IN PARTS OF SOUTHEAST MISSOURI IN
ASSOCIATION WITH SOME ENERGY DIVING SOUTH IN THE NORTHWEST FLOW
ALOFT. IT DOES APPEAR THAT WHATEVER MOVES THROUGH SHOULD BE FAIRLY
QUICK HITTING AND LEAVE THE AFTERNOON DRY.

AS THE CENTER OF THE HIGH MOVES SOUTHEAST, WINDS WILL BECOME
SOUTHERLY BY LATE SATURDAY NIGHT INTO SUNDAY. THIS WILL ALLOW
TEMPERATURES TO JUMP ON SUNDAY WITH HIGHS CLIMBING BACK INTO THE
50S.

A FRONTAL BOUNDARY WILL BE ADVANCING FROM THE NORTH ON SUNDAY AND
WILL LIKELY IMPACT THE AREA LATE IN THE DAY AND INTO THE EARLY
EVENING. THE GFS CONTINUES TO BE THE DRIEST MODEL WITH THE CANADIAN
BEING THE WETTEST. WILL CONTINUE WITH LOW POPS FOR NOW.

NORTHWEST FLOW ALOFT COMMENCES BEHIND THIS SYSTEM AND REMAINS IN
PLACE FOR THE EARLY PART OF THE WEEK. NO REAL PRECIPITATION CHANCES
APPEAR IN THE LATEST DATA UNTIL MAYBE WEDNESDAY. HOWEVER...WITH A NW
FLOW PATTERN...THAT CAN AND WILL ULTIMATELY CHANGE. WILL LIKELY
MAINTAIN SOME LOW CHANCE POPS LATE IN THE EXTENDED BUT THERE IS NOT
A STRONG ENOUGH SIGNAL AT THIS POINT TO FEEL CONFIDENT ON RAISING
POPS ANY MORE.

DESPITE A RATHER COLD DAY ON SATURDAY...TEMPERATURES WILL REBOUND ON
SUNDAY AND THEN REMAIN NEAR NORMAL OR EVEN ABOVE NORMAL FOR EARLY
NEXT WEEK.

&&

.AVIATION...
ISSUED AT 1246 PM CDT WED MAR 25 2015

WITH THE APPROACH OF A WEATHER SYSTEM TONIGHT...CIGS/VSBYS WILL
DETERIORATE DOWN TO AT LEAST MVFR LEVELS ALONG WITH INCREASING
CHANCES FOR SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE DURING THE OVERNIGHT HOURS. CONDITIONS WILL BEGIN
TO IMPROVE...AT LEAST AT KCGI/KPAH...TOWARD THE VERY END OF THE
PERIOD. VARIABLE WINDS GENERALLY AOB 10 KNOTS WILL SWING AROUND TO
THE NORTH AT 10-15 KNOTS ON THE BACK SIDE OF THE SYSTEM IN THE
LAST SIX HOURS OR SO OF THE FORECAST PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING
     FOR ILZ075-076-080>082-084-085-088.

MO...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING
     FOR MOZ076-086-087-100-107.

IN...NONE.
KY...NONE.
&&

SHORT TERM/AVIATION...JP
LONG TERM/FIRE WX...CW
Hazardous weather outlook, Mar 25, 3:08 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
308 PM CDT WED MAR 25 2015

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
308 PM CDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WATCH REMAINS IN EFFECT FROM 7 PM TONIGHT THROUGH 7 AM
THURSDAY FOR AREAS GENERALLY NORTH AND WEST OF A LINE FROM
FAIRFIELD ILLINOIS TO CAPE GIRARDEAU TO VAN BUREN MISSOURI. PLEASE
REFER TO THE WATCH FOR ADDITIONAL DETAILS.

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGHOUT THE
REGION TONIGHT. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER
MOST OF THE FOUR STATE REGION THROUGH THE NIGHT. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY CONCERNS. THE BEST CHANCES WILL
BE OVER SOUTHEAST MISSOURI IN THE EARLY EVENING...WHEN MORE
ISOLATED STORMS WILL BE POSSIBLE.

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ON SELECTED AREA
RIVERS. SEE RIVER FLOOD WARNINGS FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED FROST WILL BE POSSIBLE THROUGHOUT THE REGION THURSDAY
NIGHT...WHILE SUB-FREEZING TEMPERATURES ARE EXPECTED ACROSS
SOUTHERN ILLINOIS AND MUCH OF SOUTHWEST INDIANA. A MORE
SIGNIFICANT FREEZE IS EXPECTED FOR MOST OF THE REGION FRIDAY NIGHT
AND SATURDAY NIGHT. THOSE WITH AGRICULTURAL INTERESTS SHOULD MAKE
PLANS TO PROTECT ANY TENDER VEGETATION DURING THIS EARLY SPRING COLD
SNAP.

MINOR TO MODERATE RIVER FLOODING WILL CONTINUE ON SELECTED AREA
RIVERS. SEE RIVER FLOOD WARNINGS FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD BE PREPARED FOR ACTIVATION FROM LATE
THIS AFTERNOON INTO THE OVERNIGHT HOURS.

JP

In the hours before

Local storm report, Mar 25, 10:07 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1007 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             SCOTT CITY              37.22N 89.53W
03/25/2015  E0.50 INCH       SCOTT              MO   TRAINED SPOTTER

            30 TO 35 MPH WINDS

1002 PM     HAIL             CAPE GIRARDEAU          37.31N 89.55W
03/25/2015  E0.88 INCH       CAPE GIRARDEAU     MO   TRAINED SPOTTER

            40 MPH WINDS ALONG KINGSHIGHWAY

&&

RST
Local storm report, Mar 25, 10:16 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1016 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND GST     CAPE GIRARDEAU          37.31N 89.55W
03/25/2015  E0 MPH           CAPE GIRARDEAU     MO   TRAINED SPOTTER

            60 MPH WINDS ON THE WEST SIDE OF CAPE GIRARDEAU

&&

RST
Local storm report, Mar 25, 10:18 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1018 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     HAIL             5 N MORGANFIELD         37.76N 87.91W
03/25/2015  E0.25 INCH       UNION              KY   TRAINED SPOTTER

            LOTS OF SMALL HAIL COVERING THE GROUND

&&

RST
Special weather statement, Mar 25, 10:18 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1018 PM CDT WED MAR 25 2015

KYZ014-018-260400-
HENDERSON KY-UNION KY-
1018 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VANDERBURGH...SOUTHERN
POSEY...SOUTHWESTERN WARRICK...CENTRAL HENDERSON...NORTHWESTERN
DAVIESS AND CENTRAL UNION COUNTIES UNTIL 1100 PM CDT...

AT 1017 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG
THUNDERSTORM OVER UNIONTOWN...OR NEAR MORGANFIELD...MOVING NORTHEAST
AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HENDERSON...NEWBURGH...MORGANFIELD...BRECKINRIDGE CENTER...
UNIONTOWN...CORYDON AND WAVERLY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KENTUCKY.

LAT...LON 3786 8731 3761 8793 3777 8804 3779 8799
      3777 8795 3781 8790 3784 8791 3788 8783
      3787 8779 3790 8768 3789 8766 3783 8768
      3783 8762 3787 8759 3792 8763 3798 8759
      3794 8757 3791 8751 3795 8742 3790 8730
TIME...MOT...LOC 0317Z 243DEG 27KT 3774 8791

PS
Special weather statement, Mar 25, 10:29 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1029 PM CDT WED MAR 25 2015

ILZ088-089-092>094-260415-
UNION IL-PULASKI IL-MASSAC IL-JOHNSON IL-ALEXANDER IL-
1029 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...NORTHWESTERN
MASSAC...NORTH CENTRAL ALEXANDER...NORTHERN PULASKI AND JOHNSON
COUNTIES UNTIL 1115 PM CDT...

AT 1027 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER DONGOLA...OR 8 MILES SOUTH OF ANNA...MOVING NORTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VIENNA...DONGOLA...TAMMS...KARNAK...NEW COLUMBIA...ULLIN...CYPRESS...
NEW GRAND CHAIN...PULASKI...BUNCOMBE...BELKNAP...MILL CREEK AND
SIMPSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHERN ILLINOIS.

LAT...LON 3721 8924 3738 8934 3758 8872 3726 8872
TIME...MOT...LOC 0327Z 245DEG 34KT 3734 8920

PS
Local storm report, Mar 25, 10:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1038 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             3 E PULASKI             37.22N 89.15W
03/25/2015  E0.88 INCH       PULASKI            IL   EMERGENCY MNGR

            OCCURRED ON I-57 AT MILE MARKER 14

&&

RST

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:38 PM CDTSevere Thunderstorm WarningPAHCape Girardeau52 min
Mar 25, 8:09 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne51 min
Mar 25, 8:43 PM CDTSevere Thunderstorm WarningPAHBollinger, Wayne47 min
Mar 25, 9:13 PM CDTTornado WarningPAHBollinger17 min
Mar 25, 9:19 PM CDTSevere Thunderstorm WarningPAHRipley41 min
Mar 25, 9:24 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Scott51 min
Mar 25, 9:30 PM CDTFlash Flood WarningPAHBollinger, Wayne6 hr
Mar 25, 10:42 PM CDTSevere Thunderstorm WarningPAHStoddard21 min
Mar 26, 12:06 AM CDTAreal Flood WarningPAHPerry6 hr
Mar 26, 1:53 AM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid22 min
Mar 26, 10:47 AM CDTRiver Flood WarningPAHWayne36 hr

Nearby

Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.